# SDR SWAA2025043020746

- Difficulty date: April 1, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,442 hours, 31,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Debonded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY CLOSE OUT PANEL ANNUNCIATOR LIGHT BAR IS DISBONDED<[01] REMOVED AND REINSTALLED THE FWD ENTRY CLOSE OUT PANEL ANNUNCIATOR LIGHT BAR PER AMM 33-51-01-960-801 STEP 2.C. ITEMS (1)(A) AND (4);[02] VERIFIED ACTION ITEM 1
